Absolutely continuous distribution functions of additive functions $f(p) = (log p)^{-a}, a>0$
Acta Arithmetica, Tome 26 (1974) no. 4, pp. 401-403
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_26_4_401_403,
author = {G. Jogesh Babu},
title = {Absolutely continuous distribution functions of additive functions $f(p) = (log p)^{-a}, a>0$},
journal = {Acta Arithmetica},
pages = {401--403},
year = {1974},
volume = {26},
number = {4},
doi = {10.4064/aa-26-4-401-403},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-26-4-401-403/}
}
TY - JOUR
AU - G. Jogesh Babu
TI - Absolutely continuous distribution functions of additive functions $f(p) = (log p)^{-a}, a>0$
JO - Acta Arithmetica
PY - 1974
SP - 401
EP - 403
VL - 26
IS - 4
UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-26-4-401-403/
DO - 10.4064/aa-26-4-401-403
LA - en
ID - 10_4064_aa_26_4_401_403
ER -
%0 Journal Article
%A G. Jogesh Babu
%T Absolutely continuous distribution functions of additive functions $f(p) = (log p)^{-a}, a>0$
%J Acta Arithmetica
%D 1974
%P 401-403
%V 26
%N 4
%U http://geodesic.mathdoc.fr/articles/10.4064/aa-26-4-401-403/
%R 10.4064/aa-26-4-401-403
%G en
%F 10_4064_aa_26_4_401_403
G. Jogesh Babu. Absolutely continuous distribution functions of additive functions $f(p) = (log p)^{-a}, a>0$. Acta Arithmetica, Tome 26 (1974) no. 4, pp. 401-403. doi: 10.4064/aa-26-4-401-403
Cité par Sources :